RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 3, Pages 544–547 (Mi dan41001)  

MATHEMATICS

On the theory of systems of one-dimensional singular integrodifferential equations reducible to systems of normal type

R. S. Saks

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (594 kB)

Bibliographic databases:
UDC: 517.948.34
Presented: С. Л. Соболев
Received: 24.01.1977

Citation: R. S. Saks, “On the theory of systems of one-dimensional singular integrodifferential equations reducible to systems of normal type”, Dokl. Akad. Nauk SSSR, 234:3 (1977), 544–547

Citation in format AMSBIB
\Bibitem{Sak77}
\by R.~S.~Saks
\paper On the theory of systems of one-dimensional singular integrodifferential equations reducible to systems of normal type
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 3
\pages 544--547
\mathnet{http://mi.mathnet.ru/dan41001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0442620}
\zmath{https://zbmath.org/?q=an:0379.45015}


Linking options:
  • http://mi.mathnet.ru/eng/dan41001
  • http://mi.mathnet.ru/eng/dan/v234/i3/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020